# SDR C2XA09TY060

- Difficulty date: April 5, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 657
- Aircraft time: 17,825 hours, 9,516 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL WOULD NOT TRANSFER FROM VENTRAL TANK TO WINGS.  AIRCRAFT DIVERTED IN TYS.  RESET CIRCUIT BREAKERS D4 & 1A ON DISTRIBUTION BOX, TRANSFERRED FUEL FROM VENTRAL TO WINGS IAW EMB 145 AMM 28-10-00-910-001.  VENTRAL PUMPS OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
